# SDR 96ZZZX969

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N302VA
- Make and model: Boeing 737247
- Aircraft serial: 20126
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 727 Str 20l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727 CHORD CRACKED STR 29L - STR 21L.  REPAIRED IAW VISCOUNT AIR SERV. E.O. 53-10-03.  REF SB 737-53-1088.
